MathSciNet Relay Station
MathSciNet bibliographic data
MR2882837 39A22 (39A23 39A30)
Zayed, E. M. E. Dynamics of the rational difference equation $x_{n+1}=Ax_n+Bx_{n-k}+\frac{ax_n+bx_{n-k}}{c+dx_nx_{n-k}}$. Comm. Appl. Nonlinear Anal. 18 (2011), no. 4, 39–56.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement